Ask Your Question

Angie's List Answers is the trusted spot to ask home improvement and health questions and get answers from service companies, health providers and consumers. For ratings and reviews on companies in your area, search Angie's List.

 
 
or
Submit
Top 30 Days Experts
Rank Leader Points*
1 kstreett 240
2 Guest_9020487 110
3 Guest_9190926 105
4 GoldenKid 100
5 mygfcxx1 95
6 ahowell 95
7 KnowledgeBase 95
8 skbloom 80
9 Guest_98024861 70
10 Guest_9311297 70

*Updates every 4 hours

Browse Projects By Category

Question DetailsAsked on 2/22/2012

Are there any antihypertensive meds that do not cause dryness as a side effect?

Dryness seems to be a side effect with every blood pressure medication I have researched. Those having dryness problems already cannot usually handle medications that also cause dryness.

Do you have the same question? Follow this Question


1 Answer

0
Votes

The simple answer to this question is yes. I assume you aretaking a medication like hydrochlorothiazide or possibly chlorithalidone.Depending on your other health conditions there are options for high bloodpressure, according to the American Heart Association most people with highblood pressure need 2 -3 types of medications to control it. We have a lot ofcombination pills for this reason. If you have a health condition like diabetesor even heart failure there are certain choices that actually give you addedbenefits above and beyond high blood pressure control. I suggest discussingoptions with your prescriber. Without more specific information about yourhealth and even your lab results there is a long list of possibilities whichmay not be the best choice for you. Most people do not want to take any pillsand this is natural, but I encourage you to use medications to protect yourblood vessels from high blood pressure, cholesterol and even blood sugar whenneeded. Use the medications until you make other changes which you hope willlower your blood pressure and as you do things like lose weight, be sure tothen revisit the dose and number of medications you are on. Best wishes, I hopethis helps you work with your prescriber.

Source: http://www.myrxreview.net

Answered 7 years ago by PMcCauley




Related Questions


Terms Of Use
|
Privacy Policy